MAUDE Adverse Event Report: COOK INC Ciaglia Blue Rhino; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC Ciaglia Blue Rhino; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number C-PTISY-100-HC-PERC6
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: ciaglia blue rhino percutaneous tracheostomy introducer tray with shiley.Investigation: a review of the complaint history, device history record, documentation, quality control, and visual inspection of the returned device was conducted during the investigation.A visual inspection of the returned device found the tray was fully sealed within the larger set.When the set was opened, a flake of foreign matter was see within the tray.A document-based investigation was performed.A review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on this information and quality controls in place, there is no evidence to suggest there are additional non-conforming products in house or in field, and that this is an isolated incident.The root cause of this complaint is manufacturing related, as there was foreign matter in the package that was delivered to the customer.Per the [quality engineering] risk assessment, appropriate personnel have been notified of this finding an no further action is required.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported a ciaglia blue rhino percutaneous tracheostomy introducer tray with shiley was missing a component.During investigation, an unused/sealed device was returned for evaluation.Foreign matter was found within the sealed sterile tray.

Brand Name
Ciaglia Blue Rhino
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7906185
Report Number1820334-2018-02792
Device Sequence Number1484321
Product Code JOH
UDI-Device Identifier00827002131668
UDI-Public(01)00827002131668(17)191001(10)8702757
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Catalogue NumberC-PTISY-100-HC-PERC6
Device Lot Number8702757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1